# SDR AWXA9700010

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP FROM ROW 1 TO 8.  REMOVED AND REPLACED POWER SUPPLY.  ALSO, FOUND SHORTED WIRING ROW 1L.  SECURED WIRING, ALL LIGHTS CHECK NORMAL.
